# SDR USAA2009022390404

- Difficulty date: February 20, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 85,977 hours, 17,248 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3220
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FUSELAGE SKIN BETWEEN BS 1175 TO BS 1197 & BETWEEN S37R TO S38R.  REPAIRED FUSELAGE SKIN BETWEEN BS 1175 TO BS 1197 & BETWEEN S37R TO S38R IAW US AIRWAYS EA 134077.
